MathSciNet Relay Station
MathSciNet bibliographic data
MR1183404 55U99 (11F20 57R20)
Barge, J.; Ghys, É. Cocycles d'Euler et de Maslov. (French) [Euler and Maslov cocycles] Math. Ann. 294 (1992), no. 2, 235–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement